# SDR USAA920081756

- Difficulty date: August 22, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 63,409 hours, 44,253 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6543431200
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C19 CHECK, RT WING OUTBOARD FOREFLAP UPPER SURFACE DELAMINATED, WBL 202.6 -WBL 414.4.  REPAIRED RT WING OUTBOARD FOREFLAP UPPER SURFACE, WBL 202.6 - WBL 414.4 IAW B737-300 SRM 57-70-2R.
